American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81P70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Mihály Weiner. A gap for the maximum number of mutually unbiased bases. Proc. Amer. Math. Soc. 141 (2013) 1963-1969.
Abstract, references, and article information   
View Article: PDF

[2] Greg Kuperberg and Nik Weaver. A von Neumann Algebra Approach to Quantum Metrics/Quantum Relations. Memoirs of the AMS 215 (2012)
Book volume table of contents   


Results: 1 to 2 of 2 found      Go to page: 1